# SDR VTZA98178

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: L3797311407
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6193 - IAD-JFK - DURING CLIMB, MADE A UNSCHEDULED LANDING AT IAD DUE TO AIRCRAFT WILL NOT PRESSURIZE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT ACM DUCT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
